# SDR SIMA20250511001

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 24,976 hours, 22,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADED EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP AT ROWS 1DF-3DF RAR EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP AT ROWS 1DF-3DF IAW ERJ-170 AMM 33-50-21/400. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
